# SDR VNAA202007139994

- Difficulty date: July 13, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 12,469 hours, 11,320 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340953S
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 J-ANGLE LOCATED AT FLIGHT DECK ENTRANCE IS CORRODED AT 2 PLACES ON UPPER SURFACE. REMOVED FS 280 J-ANGLE AND INSTALLED NEW SERVICEABLE FS 280 J-ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
